# SDR IXXA20161130173

- Difficulty date: October 3, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 1461 LBL 65 WEB ON TOP OF FLOORBEAM CORRODED. BLENDED AREA IAW SRM 53-00-51.  FOUND TO BE OUT OF LIMITS.  FABRICATED A NEW PART IAW DRAWING 94339.
